Open Access
May 2010 On the distribution of congruent numbers
Jennifer Ann Johnstone, Blair Kenneth Spearman
Proc. Japan Acad. Ser. A Math. Sci. 86(5): 89-90 (May 2010). DOI: 10.3792/pjaa.86.89


For an integer $m>1$, it is shown that each congruence class modulo $m$ contains infinitely many congruent numbers whose associated elliptic curves have rank at least two.


Download Citation

Jennifer Ann Johnstone. Blair Kenneth Spearman. "On the distribution of congruent numbers." Proc. Japan Acad. Ser. A Math. Sci. 86 (5) 89 - 90, May 2010.


Published: May 2010
First available in Project Euclid: 26 April 2010

zbMATH: 1228.11083
MathSciNet: MR2662612
Digital Object Identifier: 10.3792/pjaa.86.89

Primary: 11G05

Keywords: congruent numbers , Elliptic curve , ‎rank‎

Rights: Copyright © 2010 The Japan Academy

Vol.86 • No. 5 • May 2010
Back to Top